It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-31-2009, 09:45 AM   #1
Junior Member
(female)
 
Join Date: Jun 2007
Location: seattle
Posts: 45
poneystenson HB User
This month my period came a day late. Should I be worried?

I've been on Yasmin for nearly 4 years. I take my pill everyday at roughly the same time (no more than 30 minutes late). My period has always come on a Saturday (afternoon or early evening) but this month it came on Sunday midnight (Dec 27). The first 12 hours of my period is very light (brown spotting) but by Sunday dinner time the flow seemed to resume to what it normally is. Then I have a full period till Wednesday (Dec 30) when I start my active pill again.

Because my period did not arrive on Saturday I took a pregnancy test on Sat afternoon and it was negative.

Should I be worried at all?

 
Old 12-31-2009, 10:57 AM   #2
Senior Veteran
(female)
 
Kszan's Avatar
 
Join Date: Jun 2006
Posts: 4,989
Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
Re: This month my period came a day late. Should I be worried?

Nope. Nothing strange there.

 
Sponsors Lightbulb
   
Old 12-31-2009, 11:12 AM   #3
Junior Member
(female)
 
Join Date: Jun 2007
Location: seattle
Posts: 45
poneystenson HB User
Re: This month my period came a day late. Should I be worried?

Quote:
Originally Posted by Kszan View Post
Nope. Nothing strange there.
Thanks for your reply. I'm worried because there was no premenstrual syndrome this time (I usually had migraine before my period and I take it as a sign). I did have a very bad migraine on Sunday when the flow of my period started to resume. Could it be due to a change of diet? I got a coffee maker last month and started drinking more coffee than I normally do.

Thank you again!

 
Old 12-31-2009, 12:00 PM   #4
Senior Veteran
(female)
 
Kszan's Avatar
 
Join Date: Jun 2006
Posts: 4,989
Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
Re: This month my period came a day late. Should I be worried?

Yasmin has been known to cause strange things for lots of women. I honestly wouldn't worry about it. Whenever you're on any pill, regardless how long you've been on it, side effects can happen any time. Or not. It doesn't mean anything. I really wouldn't even give it a second thought.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
is this normal? Wellness12 Birth Control 0 02-03-2010 03:26 PM
Missed period jennag1210 Women's Health 2 02-28-2008 11:23 PM
What Could This Be? Tinnitus, brain zaps, tingling, twitching. Please Help. ShadowRider540 General Health 5 02-14-2008 08:58 PM
I need opinons... Is this a pregnancy or another womanly problem? Confused291 Women's Health 2 02-11-2008 08:11 PM
Is this normal? Should I be worried? Lady_Mia Women's Health 1 03-02-2007 08:29 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!